# SDR JR2R20240928526

- Difficulty date: September 28, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 21,366 hours, 12,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 200
- Part time: 21,366 hours, 12,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SILL FORWARD OF R2 DOOR AT RBL26 FR84 CORRODED.  REPLACED
